# SDR UPS03241144

- Difficulty date: August 26, 2003
- Submitted: August 27, 2003
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT OVERHEAD FORWARD ENTRY DOOR INOPERATIVE.  REMOVED AND REPLACED BATTERIES FORWARD ENTRY EMERGENCY EXIT LIGHT ASSY.   CHECKS NORMAL.
